Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 23, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2008, 3:54 PM CDT for Dodge County, Minnesota. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 3:54 PM CDT (20:54 UTC)
- Expired
- May 30, 2008, 5:00 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Dodge County, MN
The radar
The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:35 PM CDT | HAIL 1 | Mantorville, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -413 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 302054 SVRARX MNC039-302200- /O.NEW.KARX.SV.W.0023.080530T2054Z-080530T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 354 PM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DODGE COUNTY IN SOUTHEAST MINNESOTA... * UNTIL 500 PM CDT * AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RICE LAKE STATE PARK...OR 15 MILES WEST OF DODGE CENTER...MOVING EAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RICE LAKE STATE PARK AND COUNTY ROADS 1 AND 24 AROUND 405 PM... CLAREMONT AND COUNTY ROADS 3 AND 6 AROUND 410 PM... COUNTY ROADS 20 AND 5 AND HIGHWAY 14 AND COUNTY 5 AROUND 415 PM... WEST CONCORD AROUND 420 PM... DODGE CENTER AND EDEN AROUND 425 PM... WASIOJA AND CONCORD AROUND 430 PM... HIGHWAY 57 AND 570TH STREET AND BERNE AROUND 435 PM... MANTORVILLE AND KASSON AROUND 440 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2054Z 272DEG 21KT 4408 9311 $$ BOYNE
7 follow-up statements
000 WWUS53 KARX 302109 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 409 PM CDT FRI MAY 30 2008 MNC039-302200- /O.CON.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 409 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DODGE COUNTY... AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RICE LAKE STATE PARK...OR ABOUT 10 MILES WEST OF DODGE CENTER...MOVING EAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 14 AND COUNTY 5 AND COUNTY ROADS 20 AND 5 AROUND 415 PM... WEST CONCORD AND COUNTY ROADS 5 AND 6 AROUND 420 PM... EDEN AND HIGHWAY 56 AND COUNTY 6 AROUND 425 PM... DODGE CENTER AND WASIOJA AROUND 430 PM... HIGHWAY 57 AND 570TH STREET AND BERNE AROUND 435 PM... MANTORVILLE AND KASSON AROUND 440 PM... COUNTY ROADS 6 AND 15 AROUND 445 PM... LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2109Z 272DEG 21KT 4407 9300 $$ BOYNE
000 WWUS53 KARX 302114 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 414 PM CDT FRI MAY 30 2008 MNC039-302200- /O.CON.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 414 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DODGE COUNTY... AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CLAREMONT...OR ABOUT 8 MILES NORTHWEST OF DODGE CENTER...MOVING EAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WEST CONCORD AND COUNTY ROADS 5 AND 6 AROUND 420 PM... EDEN AROUND 425 PM... DODGE CENTER AND CONCORD AROUND 430 PM... WASIOJA AND HIGHWAY 57 AND 570TH STREET AROUND 435 PM... MANTORVILLE AND KASSON AROUND 440 PM... COUNTY ROADS 6 AND 15 AROUND 450 PM... LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2114Z 272DEG 21KT 4408 9297 $$ BOYNE
000 WWUS53 KARX 302119 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 418 PM CDT FRI MAY 30 2008 MNC039-302200- /O.CON.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 418 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DODGE COUNTY... AT 415 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 14 AND COUNTY 5...OR ABOUT NEAR DODGE CENTER...MOVING EAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DODGE CENTER AND CONCORD AROUND 425 PM... WASIOJA AND COUNTY ROADS 6 AND 9 AROUND 430 PM... MANTORVILLE AND KASSON AROUND 435 PM... COUNTY ROADS 6 AND 15 AROUND 445 PM... LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2118Z 272DEG 21KT 4407 9291 $$ BOYNE
000 WWUS53 KARX 302125 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 423 PM CDT FRI MAY 30 2008 MNC039-302200- /O.CON.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 423 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DODGE COUNTY... AT 419 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EDEN...OR ABOUT NEAR DODGE CENTER. ANOTHER SEVERE THUNDERSTORM WAS LOCATED OVER WEST CONCORD. BOTH OF THESE SEVERE THUNDERSTORMS WILL MOVE MOVING EAST AT 24 MPH. * THE DODGE CENTER SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 57 AND 570TH STREET AND BERNE AROUND 430 PM... MANTORVILLE AND KASSON AROUND 435 PM... COUNTY ROADS 6 AND 15 AROUND 440 PM... LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2123Z 270DEG 26KT 4407 9285 $$ BOYNE
000 WWUS53 KARX 302133 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 432 PM CDT FRI MAY 30 2008 MNC039-302200- /O.CON.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 432 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DODGE COUNTY... AT 427 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR WASIOJA... NEAR MANTORVILLE...MOVING EAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY ROADS 6 AND 15 AROUND 440 PM... ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL WAS LOCATED JUST EAST OF WEST CONCORD. THIS THUNDERSTORM WAS ALSO MOVING EAST AT 24 MPH. LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2132Z 270DEG 26KT 4407 9276 $$ BOYNE
000 WWUS53 KARX 302141 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 440 PM CDT FRI MAY 30 2008 MNC039-302200- /O.CON.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 440 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DODGE COUNTY... AT 435 PM CDT...SPOTTERS REPORTED QUARTER SIZE HAIL IN MANTORVILLE. AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MANTORVILLE...MOVING EAST AT 24 MPH. LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2140Z 270DEG 26KT 4406 9270 $$ BOYNE
000 WWUS53 KARX 302200 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 500 PM CDT FRI MAY 30 2008 MNC039-302209- /O.CAN.KARX.SV.W.0023.000000T0000Z-080530T2200Z/ DODGE MN- 500 PM CDT FRI MAY 30 2008 ...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. LAT...LON 4419 9306 4419 9268 4393 9268 4394 9304 TIME...MOT...LOC 2159Z 270DEG 26KT 4405 9251 $$ BOYNE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:25 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 30, 2:25 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 225 PM CDT FRI MAY 30 2008 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT ON AND OFF PRECIPITATION CHANCES THROUGH THE PERIOD WILL BE THE PRIMARY FORECAST CONCERN. SURFACE MAP THIS AFTERNOON HAD AN AREA OF LOW PRESSURE OVER THE ARROWHEAD OF MN WITH A COLD FRONT EXTENDING SOUTHWARD ACROSS WESTERN WI AND THEN SOUTHWEST...BISECTING IA. VIS SATELLITE/SURFACE OBS/CLEAR AIR RADAR SHOWING A BAND OF STRATOCUMULUS CONVERGING ALONG THE COLD FRONT WITH EVEN SOME POCKETS OF -RA/DZ. OTHERWISE... TEMPERATURES ACROSS THE AREA UNDER THE CLOUDS WERE SITTING IN THE UPPER 50S TO LOWER 60S ACROSS NORTHERN MN/WI....TO THE MID 70S AHEAD OF THE COLD FRONT OVER SOUTHWEST WISCONSIN INTO NORTHEAST IA. WATER VAPOR IMAGERY WAS SHOWING A FAIRLY VIGOROUS MID-LEVEL SHORTWAVE TROUGH ROTATING SOUTHEAST ACROSS THE DAKOTAS WITH RADAR MOSAIC SHOWING SCATTERED SHRA/TS ACTIVITY OUT AHEAD OF IT. 30.12Z GFS AND NAM IN REASONABLY GOOD AGREEMENT THROUGH THE PERIOD WITH HANDLING OF MID LEVEL/SURFACE FEATURES. FOR THIS EVENING...THE SHORTWAVE TROUGH OVER THE DAKOTAS/WESTERN MN WILL SWING SOUTHEAST ACROSS THE AREA...EXITING EAST BY MIDNIGHT. PRETTY DECENT CAPE OF 1000-2000J/KG WILL EXIST INTO THIS EVENING ASSOCIATED WITH THE WAVE TO SUPPORT TS ACTIVITY. MAIN BAND OF 0-6KM BULK SHEAR WILL SINK SOUTH OF THE AREA ALSO THIS EVENING...SO STORMS SHOULD BE IN PULSE MODE. SOME HAIL WILL LIKELY OCCUR WITH THESE STORMS IN THE STRONGER UPDRAFTS...BUT SHOULD REMAIN BELOW SEVERE LIMITS GOING INTO THE EVENING WITH LOSS OF SURFACE HEATING. SHRA/TS ACTIVITY SHOULD BE PRETTY MUCH OVER BY MIDNIGHT AS THE TROUGH AXIS EXITS EAST OF THE AREA AND WEAK RIDGING BUILDS IN FROM THE NORTHERN PLAINS. WEAK RIDGE MOVES ACROSS THE AREA THROUGH SATURDAY MORNING...KEEPING SKIES PARTLY CLOUDY. ANOTHER MID-LEVEL TROUGH THEN DIVES INTO THE UPPER MIDWEST/GREAT LAKES REGION SATURDAY AFTERNOON/EVENING FOR ANOTHER CHANCE OF SHRA/TS AS LAPSE RATES STEEPEN. NAM INDICATING 0-3KM MUCAPE INCREASING TO NEAR 2000J/KG ONCE AGAIN WHILE 0-6KM BULK SHEAR INCREASES INTO THE 40-45KT RANGE. BASED ON THIS SIGNAL... CANNOT RULE OUT A COUPLE LARGER HAIL PRODUCING STORMS WITH DAMAGING WIND POTENTIAL. HIGH PRESSURE WILL BUILD BACK INTO THE AREA LATER SATURDAY NIGHT THROUGH SUNDAY FOR A PERIOD OF QUIET WEATHER WITH TEMPERATURES RIGHT AROUND SEASONAL NORMALS. BOTH THE GFS AND NAM SHOWING A MID-LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS INTO THE UPPER MIDWEST LATER SUNDAY NIGHT THROUGH MONDAY NIGHT. APPEARS THERE WILL BE THE POTENTIAL FOR SEVERAL THUNDERSTORM COMPLEXES TO FIRE SOMEWHERE OVER THE CENTRAL/NORTHERN PLAINS SUNDAY NIGHT...THEN MOVING EAST ACROSS THE REGION. .LONG TERM...TUESDAY THROUGH FRIDAY LOW CONFIDENCE EXISTS THROUGH THE PERIOD. 30.00/06Z GFS/ 30.00Z ECMWF OFFERING DIFFERING SOLUTIONS AS THEY TRY TO COPE WITH TROPICAL TELECONNECTIONS/ANOMALIES. NEITHER MODEL SHOWING OVERLY RUN TO RUN CONSISTENCY SIGNALS ONE WAY OR THE OTHER. CURRENT RUN OF GFS/ECMWF START OFF WITH A FAIRLY HIGH ZONAL FLOW/PROGRESSIVE PATTERN EARLY ON AND THEN UNDERGO AN AMPLIFYING PATTERN IN THE LATTER PERIOD WITH DEEPENING TROUGH IN THE WEST AND BUILDING RIDGE OVER CENTRAL/EASTERN CONUS. BETWEEN THE MODELS THERE ARE DIFFERENCES AS TO THE STRENGTH AND PLACEMENT OF THE TROUGH/RIDGE. OVERALL...IT LOOKS LIKE AND UNSETTLED PERIOD WITH HIGH ZONAL FLOW TUE/WED...THEN SOUTHWEST FLOW ON BACKSIDE OF RIDGE. BASED ON THIS SIGNAL...HAVE OPTED TO KEEP SHRA/TS CHANCES IN THROUGH THE ENTIRE PERIOD. TEMPERATURES SHOULD BE RIGHT AROUND SEASONAL NORMALS TUE/WED...POSSIBLY CREEPING ABOVE NORMAL WITH RIDGING THU/FRI. THIS OF COURSE WILL DEPEND ON HOW MUCH CLOUD/PRECIPITATION WILL BE AROUND. WILL STICK CLOSE TO HPC GUIDANCE FOR NOW. && .AVIATION...TONIGHT AND SATURDAY THE IFR CONDITIONS ACROSS NORTH CENTRAL WISCONSIN SHOULD GRADUALLY IMPROVE TO MVFR BY 30.22Z...AND THEN IFR CONDITIONS WILL ONCE AGAIN DEVELOP ACROSS THIS AREA AFTER 31.06Z. FURTHER TO SOUTH ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL WISCONSIN THE SCATTERED TO BROKEN 1500-2500 FEET WILL BECOME MORE SCATTERED AS THIS AFTERNOON WEARS ON. MOST AREAS WILL BECOME VFR AFTER 30.21Z. THIS WILL ALLOW TEMPERATURES TO CLIMB INTO THE 70S AHEAD OF AN APPROACHING AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHWEST MINNESOTA. THIS AREA OF PRECIPITATION IS BEING CAUSED BY AN UPPER LEVEL SHORT WAVE THROUGH WHICH WILL BE MOVING SOUTHEAST THROUGH THE REGION BETWEEN 30.21Z AND 31.05Z. THERE MAY BE ENOUGH INSTABILITY AND SHEAR THAT A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 30.22Z AND 31.02Z MAINLY ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING HAIL. HOWEVER I COULD NOT COMPLETELY RULE OUT AN ISOLATE MICROBURST. BEHIND THIS SHORT WAVE TROUGH...CEILINGS WILL LIKELY ONCE AGAIN DROP INTO THE IFR TO MVFR RANGE FROM 31.06Z THROUGH 31.16Z. ADDITIONAL SHOWERS AND THUNDERSTORMS LOOK POSSIBLE ON SATURDAY AFTERNOON AS YET ANOTHER SHORT WAVE TROUGH MOVES SOUTHEAST THROUGH THE REGION. LIKE THIS AFTERNOON...A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DAS AVIATION..........BOYNE
Hazardous weather outlook, May 30, 3:11 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 311 PM CDT FRI MAY 30 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-311100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 311 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN UPPER LEVEL TROUGH WILL MOVE SOUTHEAST THROUGH THE AREA TONIGHT. THERE IS ENOUGH INSTABILITY AHEAD OF THIS SYSTEM FOR SCATTERED THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE SOUTH OF A LINE FROM THE TWIN CITIES TO WISCONSIN RAPIDS. LARGE HAIL LOOKS TO BE THE PRIMARY THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FROM 5 PM TO 8 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON AND EVENING. THERE COULD BE ENOUGH INSTABILITY TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. ADDITIONAL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. THE EXACT TIMING AND SEVERE WEATHER POTENTIAL IS RATHER UNCLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY LATE THIS AFTERNOON AND EVENING ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND MUCH OF WEST CENTRAL...CENTRAL...AND SOUTHWEST WISCONSIN. SPOTTER ACTIVATION MAY ALSO BE NEEDED ACROSS MUCH OF THE AREA ON SATURDAY AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:38 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted | 77 min |
| May 30, 5:17 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower, Olmsted | 28 min |
| May 30, 5:23 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 82 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 45 min |
| May 30, 6:00 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 45 min |
| May 30, 6:10 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 20 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.